# SDR UALA2009090802831

- Difficulty date: September 6, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 70,723 hours, 11,471 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 83
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF LARGE L DUCT PRESS VARIATIONS.  HI CABIN TEMP TO 87.  HAD TO TURN OFF L PACK TO REG & GAIN CONTROL OF PRESS AND TEMP.  TURNED L PACK BACK ON DUCT PRESS STABLE AND TEMP CONTROLLABLE.  REPLACED LEFT PRSOV.  RAN ENG TO POWER PER JRH, BLEED SYSTEM CHECKS NORMAL, PRESSURE STABLE, PACK OPERATION NORMAL.
